# SDR SWIA200211420

- Difficulty date: November 1, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 1,510 hours, 1,333 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 2859
- Condition: Malfunctioned
- Location: Nr 2 Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER NR 2 FAILED IN FLIGHT.  MESSAGE ON EICAS.  REMOVED AND REPLACED NR 2 YAW DAMP LINEAR ACTUATOR IAW CRJ MM 22-22-01.  OPS CHECK GOOD.
